Alert archive / Oklahoma / Special Weather Statements in 2016

Special Weather Statement, NWS Tulsa, OK

March 30, 2016Kay County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Mar 30, 2016, 3:00 PM CDT for Kay County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2016, 3:00 PM CDT (20:00 UTC)
Expired
Mar 30, 2016, 3:45 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK

County Kay County, OK

The radar

The Vance AFB radar (KVNX), 108 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 3:50 PM CDTHAIL 0.88Burbank, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

892 
WWUS84 KTSA 302000
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
300 PM CDT WED MAR 30 2016
 
OKZ054-059-302045-
PAWNEE OK-OSAGE OK-
300 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 345 PM CDT...

AT 259 PM CDT...A STRONG TO SEVERE THUNDERSTORM WAS LOCATED 3 MILES
EAST OF RED ROCK...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM AS IT MOVES INTO WESTERN PAWNEE AND OSAGE COUNTIES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAIRFAX...                        BURBANK...
SOUTHERN KAW LAKE...              APPERSON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3670 9703 3669 9693 3672 9692 3675 9689
      3674 9683 3677 9682 3678 9675 3684 9675
      3658 9665 3637 9703 3651 9703 3651 9701
      3653 9698 3655 9690 3658 9689 3660 9692
      3658 9698 3659 9705 3660 9704 3668 9707
TIME...MOT...LOC 1959Z 225DEG 33KT 3646 9712 

$$

69

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Mar 30, 12:31 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Mar 30, 12:31 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1231 PM CDT WED MAR 30 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread convection will continue into the early evening hours
w/ periodic aviation impacts at all terminals. General clearing
from west to east is expected from late evening through the
overnight hours with flight conditions improving as ceilings rise
and convection is shunted further east.

&&

.PREV DISCUSSION... /ISSUED 1056 AM CDT WED MAR 30 2016/

..UPDATE...

DISCUSSION...
Convective trends have generally followed expectations with
expanding coverage across SE OK into western AR with a slow uptick
in intensity with time. This trend is expected to continue ahead
of wave currently over west central TX. Expansive cloud cover and
precip will limit potential for more surface based development
within this regime...however steep mid level lapse rates will
continue to support a risk of large hail with the strongest
updrafts.

By mid to late afternoon the dryline will move nearer the I-35
corridor with potential for clearing and warming immediately to
its east. This region will also be grazed by the southern
periphery of wave lifting into the Central Plains. Expectations
are for storms to develop along the boundary and track
northeastward with a severe weather threat...though the
instability gradient will be narrowed given the preceding early
day convection. Updated forecast will adjust for precip coverage
trends and increase cloud cover through the afternoon. Temps for
locations nearer the dryline are more uncertain pending how cloud
cover evolves.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   78  52  72  41 /  40  30   0   0
FSM   72  56  75  42 /  70  40  10   0
MLC   74  54  73  42 /  60  30   0   0
BVO   78  49  70  37 /  50  40   0   0
FYV   69  53  70  37 /  60  40   0   0
BYV   70  56  72  39 /  60  30   0   0
MKO   73  53  72  41 /  60  30   0   0
MIO   76  52  70  39 /  50  30   0   0
F10   76  53  71  42 /  50  20   0   0
HHW   73  57  76  44 /  80  50  10   0

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

AVIATION...07
Hazardous weather outlook, Mar 30, 1:11 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
111 PM CDT WED MAR 30 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
111 PM CDT WED MAR 30 2016

...SEVERE WEATHER POTENTIAL WILL CONTINUE THROUGH THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...PRIMARILY NORTHEAST OKLAHOMA AND FAR SOUTHEAST OKLAHOMA
	ONSET...AFTER 5 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA THROUGH WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH THE LATE
AFTERNOON HOURS WITH POTENTIAL FOR LARGE HAIL AND LOCALLY
STRONG WINDS.  ADDITIONALLY...LOCALLY HEAVY RAINFALL IS
LIKELY ACROSS SOUTHEAST OKLAHOMA THROUGH WESTERN ARKANSAS.

BY LATE AFTERNOON STORMS ARE LIKELY TO DEVELOP ALONG
A DRYLINE LOCATED ALONG THE INTERSTATE 35 CORRIDOR.
THESE STORMS WILL TRACK NORTHEASTWARD WITH LARGE
HAIL AND STRONG WIND POTENTIAL.  ADDITIONALLY...THESE
STORMS WILL POSE A LIMITED RISK OF TORNADO WARNINGS
PRIMARILY ACROSS NORTHEAST OKLAHOMA THROUGH THE EVENING
HOURS.  SEVERE WEATHER POTENTIAL IS EXPECTED TO DIMINISH
ACROSS THE ENTIRE AREA BY AROUND MIDNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY SHOULD
SEVERE STORMS DEVELOP LATE THIS AFTERNOON ALONG
THE DRYLINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A QUIET WEATHER PATTERN IS EXPECTED FOR LATE WEEK
INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 30, 1:12 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
112 PM CDT WED MAR 30 2016

OKZ060-061-064>066-301900-
OKFUSKEE OK-ROGERS OK-CREEK OK-TULSA OK-OKMULGEE OK-
112 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OKFUSKEE...NORTHWESTERN
OKMULGEE...WEST CENTRAL ROGERS...EASTERN CREEK AND TULSA COUNTIES
UNTIL 200 PM CDT...

AT 112 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO NEAR BOLEY...AND MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          BROKEN ARROW...
SAND SPRINGS...                   CLAREMORE...
OWASSO...                         BIXBY...
SAPULPA...                        JENKS...
OKFUSKEE...                       GLENPOOL...
CATOOSA...                        VERDIGRIS...
KIEFER...                         BEGGS...
BOLEY...                          MOUNDS...
KELLYVILLE...                     PADEN...
SLICK...                          CASTLE...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 195 AND 239.

LAT...LON 3613 9620 3616 9614 3616 9600 3624 9600
      3647 9555 3616 9573 3616 9576 3611 9576
      3548 9612 3542 9644 3546 9644 3546 9647
      3543 9650 3546 9654 3544 9657 3540 9653
      3541 9659 3540 9662
TIME...MOT...LOC 1812Z 225DEG 33KT 3623 9591 3549 9646
Special weather statement, Mar 30, 1:14 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
114 PM CDT WED MAR 30 2016

ARZ001-002-010-011-019-020-301900-
WASHINGTON AR-CRAWFORD AR-BENTON AR-MADISON AR-CARROLL AR-
FRANKLIN AR-
114 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHERN FRANKLIN...
CARROLL...EASTERN CRAWFORD...NORTHEASTERN BENTON AND EASTERN
WASHINGTON COUNTIES UNTIL 200 PM CDT...

AT 113 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 7 MILES WEST OF
SAINT PAUL...MOVING NORTH AT 50 MPH. OTHER STRONG STORMS WERE SOUTH
OF EUREKA SPRINGS...MOVING NORTH-NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE...                   BERRYVILLE...
OZARK...                          HUNTSVILLE...
EUREKA SPRINGS...                 MOUNTAINBURG...
GREEN FOREST...                   ELKINS...
MULBERRY...                       DYER...
WINSLOW...                        CHESTER...
ST. PAUL...                       BEAVER...
HINDSVILLE...                     URBANETTE...
HOBBS STATE PARK...               WESLEY...
CLIFTY...                         AURORA...

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 14 AND
34.

LAT...LON 3536 9393 3543 9408 3544 9408 3544 9410
      3550 9422 3650 9392 3650 9331
TIME...MOT...LOC 1813Z 201DEG 54KT 3578 9389
Special weather statement, Mar 30, 1:33 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
133 PM CDT WED MAR 30 2016

OKZ064>066-301915-
OKFUSKEE OK-CREEK OK-OKMULGEE OK-
133 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKFUSKEE...OKMULGEE AND
SOUTH CENTRAL CREEK COUNTIES UNTIL 215 PM CDT...

AT 133 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF OKFUSKEE TO 4 MILES NORTHWEST OF
WETUMKA...AND MOVING NORTHEAST AT 65 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE...                       OKEMAH...
OKFUSKEE...                       HENRYETTA...
BEGGS...                          WELEETKA...
DEWAR...                          SCHULTER...
GRAYSON...                        CLEARVIEW...
PRESTON...                        PHAROAH...
OKMULGEE STATE PARK...            BRYANT...
HECTORVILLE...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 217 AND
243.

LAT...LON 3565 9634 3586 9592 3586 9591 3547 9585
      3546 9587 3541 9588 3529 9628 3529 9635
TIME...MOT...LOC 1833Z 217DEG 54KT 3566 9628 3529 9630
Special weather statement, Mar 30, 2:04 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT WED MAR 30 2016

OKZ054-055-301945-
WASHINGTON OK-OSAGE OK-
204 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES UNTIL 245 PM CDT...

AT 204 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
HOMINY...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE...                   HOMINY...
DEWEY...                          BARNSDALL...
COPAN...                          WYNONA...
OCHELATA...                       AVANT...
HULAH...                          OSAGE HILLS STATE PARK...
OKESA...                          BIGHEART...
TALLANT...                        PERSHING...
WOLCO...                          WAH SHA SHE STATE PARK...
NELAGONEY...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3700 9581 3676 9582 3627 9623 3636 9642
      3700 9618
TIME...MOT...LOC 1904Z 209DEG 39KT 3640 9627
Special weather statement, Mar 30, 2:19 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
219 PM CDT WED MAR 30 2016

OKZ060-061-066-067-070-302000-
ROGERS OK-MUSKOGEE OK-TULSA OK-WAGONER OK-OKMULGEE OK-
219 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKMULGEE...
SOUTHEASTERN ROGERS...WESTERN WAGONER...NORTHWESTERN MUSKOGEE AND
SOUTHEASTERN TULSA COUNTIES UNTIL 300 PM CDT...

AT 218 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF BROKEN ARROW TO 4 MILES EAST OF
PRESTON...AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOUTHEASTERN TULSA...             BROKEN ARROW...
CLAREMORE...                      OKMULGEE...
BIXBY...                          JENKS...
GLENPOOL...                       COWETA...
CATOOSA...                        VERDIGRIS...
HASKELL...                        INOLA...
PORTER...                         STONEBLUFF...
BALD HILL...                      ONETA...
PRESTON...                        TIAWAH...
LIBERTY...                        REDBIRD...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 233 AND 259.

LAT...LON 3643 9543 3587 9546 3559 9603 3598 9602
      3649 9544
TIME...MOT...LOC 1918Z 216DEG 40KT 3599 9580 3570 9592
Special weather statement, Mar 30, 3:00 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
300 PM CDT WED MAR 30 2016

OKZ054-059-302045-
PAWNEE OK-OSAGE OK-
300 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 345 PM CDT...

AT 259 PM CDT...A STRONG TO SEVERE THUNDERSTORM WAS LOCATED 3 MILES
EAST OF RED ROCK...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM AS IT MOVES INTO WESTERN PAWNEE AND OSAGE COUNTIES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAIRFAX...                        BURBANK...
SOUTHERN KAW LAKE...              APPERSON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3670 9703 3669 9693 3672 9692 3675 9689
      3674 9683 3677 9682 3678 9675 3684 9675
      3658 9665 3637 9703 3651 9703 3651 9701
      3653 9698 3655 9690 3658 9689 3660 9692
      3658 9698 3659 9705 3660 9704 3668 9707
TIME...MOT...LOC 1959Z 225DEG 33KT 3646 9712

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 10:59 AM CDTSpecial Weather StatementTSAPittsburg46 min
Mar 30, 11:19 AM CDTSpecial Weather StatementTSACreek26 min
Mar 30, 11:24 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee36 min
Mar 30, 11:47 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee27 min
Mar 30, 12:22 PM CDTSpecial Weather StatementTSAWashington38 min
Mar 30, 1:12 PM CDTSpecial Weather StatementTSAOkfuskee, Tulsa48 min
Mar 30, 1:33 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee42 min
Mar 30, 2:04 PM CDTSpecial Weather StatementTSAWashington41 min
Mar 30, 2:19 PM CDTSpecial Weather StatementTSAOkmulgee, Wagoner41 min
Mar 30, 3:06 PM CDTSpecial Weather StatementTSAMayes, Wagoner39 min
Mar 30, 3:41 PM CDTSpecial Weather StatementTSAOsage49 min
Mar 30, 3:53 PM CDTSevere Thunderstorm WarningTSAOsage37 min
Mar 30, 4:17 PM CDTTornado WarningTSAOsage28 min
Mar 30, 4:46 PM CDTSevere Thunderstorm WarningTSAOsage, Washington44 min
Mar 30, 5:06 PM CDTSpecial Weather StatementTSAOsage54 min
Mar 30, 5:26 PM CDTSevere Thunderstorm WarningTSAOsage49 min
Mar 30, 5:29 PM CDTSevere Thunderstorm WarningTSANowata, Washington29 min
Mar 30, 5:39 PM CDTSpecial Weather StatementTSAPawnee51 min
Mar 30, 6:15 PM CDTSevere Thunderstorm WarningTSAOsage45 min
Mar 30, 6:18 PM CDTSpecial Weather StatementTSALeFlore27 min
Mar 30, 6:22 PM CDTSpecial Weather StatementTSAWashington38 min
Mar 30, 6:27 PM CDTTornado WarningTSAOsage, Washington33 min
Mar 30, 6:31 PM CDTSevere Thunderstorm WarningTSALeFlore29 min
Mar 30, 6:35 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa, Washington55 min
Mar 30, 6:46 PM CDTTornado WarningTSAOsage, Pawnee, Tulsa44 min
Mar 30, 6:54 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington51 min
Mar 30, 10:08 AM CDTSpecial Weather StatementTSACrawford37 min
Mar 30, 10:49 AM CDTSpecial Weather StatementTSAFranklin, Sebastian41 min
Mar 30, 11:28 AM CDTSpecial Weather StatementTSAFranklin32 min
Mar 30, 12:02 PM CDTSpecial Weather StatementTSACarroll, Madison43 min
Mar 30, 1:14 PM CDTSpecial Weather StatementTSACarroll, Franklin, Madison46 min

Nearby

Special Weather Statements in Oklahoma, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.